Department of Mathematics

  1. 2013
  2. Published

    The maximum number of minimal codewords in long codes. / Alahmadi, A.; Aldred, R.E.L.; dela Cruz, R.; Solé, P.; Thomassen, Carsten.

    In: Discrete Applied Mathematics, Vol. 161, No. 3, 2013, p. 424-429.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  3. Published

    Characterizing R-duality in Banach spaces. / Christensen, Ole; Xiao, Xiang Chun; Zhu, Yu Can.

    In: Acta Mathematica Sinica, Vol. 29, No. 1, 2013, p. 75-84.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  4. Published

    Sparsity and spectral properties of dual frames. / Krahmer, Felix; Kutyniok, Gitta; Lemvig, Jakob.

    In: Linear Algebra and Its Applications, Vol. 439, No. 4, 2013, p. 982–998.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  5. Published

    On the Dynamics of the Fermi-Bose Model. / Ögren, Magnus; Carlsson, M.

    In: Journal of Physics A: Mathematical and Theoretical, Vol. 46, 2013, p. 015005.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    Trait diversity promotes stability of community dynamics. / Zhang, Lai; Thygesen, Uffe Høgsbro; Knudsen, Kim; Andersen, Ken Haste.

    In: Theoretical Ecology, Vol. 6, No. 1, 2013, p. 57-69.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  7. 2012
  8. Published

    Efficient reanalysis techniques for robust topology optimization. / Amir, Oded; Sigmund, Ole; Lazarov, Boyan Stefanov; Schevenels, Mattias.

    In: Computer Methods in Applied Mechanics and Engineering, Vol. 245-246, 2012, p. 217-231.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  9. Published

    On security arguments of the second round SHA-3 candidates. / Andreeva, Elena; Bogdanov, Andrey; Mennink, Bart; Preneel, Bart; Rechberger, Christian.

    In: International Journal of Information Security, Vol. 11, No. 2, 2012, p. 103–120.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  10. Published

    Bilinear Relative Equilibria of Identical Point Vortices. / Aref, H.; Beelen, Peter ; Brøns, Morten.

    In: Journal of Nonlinear Science, Vol. 22, No. 5, 2012, p. 849-885.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. Published

    Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis. / Aubry, Yves; Haloui, Safia; Lachaud, Gilles.

    In: Academie des Sciences. Comptes Rendus. Mathematique, Vol. 350, No. 19-20, 2012, p. 907-910.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  12. Published

    The suffix-free-prefix-free hash function construction and its indifferentiability security analysis. / Bagheri, Nasour; Gauravaram, Praveen; Knudsen, Lars R.; Zenner, Erik.

    In: International Journal of Information Security, Vol. 11, No. 6, 2012, p. 419-434.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

Previous 1 2 3 4 5 6 7 8 ...172 Next
Download list: To download, please limit the number of search results to 1,000 or less.